# SDR ABXA20130902561

- Difficulty date: September 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T5140109
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOORBEAM, SECTION 41, CRACKED AT UNDERSIDE, BENEATH PANEL 221G JUST AFT OF ENTRYWAY FLOOR HATCH.  R & R UPPER WEB STIFFENER AT STA 325-355, LBL40 BELOW PANEL 221G IAW DWG 141T5140 & SRM 51-40-02, PAR 7, PG 4, PN 141T5140-109 STIFFENER CRACKED .5" LBL40 FROM 325 TO 355; NSN.  ACFT WAS GROUNDED.
